# SDR MALA040210

- Difficulty date: February 21, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 16,952 hours, 18,665 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Bird Strike
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE TO AIRCRAFT WAS DETERMINED TO BE MULTIPLE AREA OF IMPACT.  COMPLETED GENERAL VISUAL INSPECTION OF THE AIRCRAFT EXTERIOR, LANDING GEAR, ALL FLT CONT BOTH ENG, PROPS.  NOTED BIRD STRIKE TO RADOME.  COMPLETED GENERAL INSPECTION OF AIRCRAFT.  REMOVED & REPLACED TOTAL TEMP PROBE.  CLEANED ALL BIRD STRIKE AREAS AND DETERMINED AIRCRAFT TO BE GOOD FOR SERVICE.
